300 mg at bedtime is helping my chronic, extreme insomnia, but the weak, fatigued feeling during the next day has me wondering if Seroquel is the med for me. If I persevere with this much Seroquel at night will the daytime sedation diminish or is it becoming time I ask my shrink for a different med?
Quetiapine - daytime over-sedation by seroquel?
Question posted by LoveTrintellix on 6 May 2021
Last updated on 29 October 2022 by WildcatVet
You're probably on too high a dose. I started at 50mg and worked my way up to 200mg over several weeks. A dosage higher than that gave me the morning groggies.
I've adjusted well to the 200mg dose.
It causes daytime fatigue and weakness for me, too. I've been taking 100 mg for several months and it's getting worse. I have vivid dreams. I have to nap mid-morning every day. I had previously been taking 50 mg without difficulty, but it was less effective for my insomnia. Starting tonight, I'm going back to 50 mg. Maybe that was the better dose for me - some relief for sleeplessness, but no drowsiness during the day. We'll see. Maybe you could ask your doctor about a reduced dosage.
I also suffer from chronic insomnia and take 500mg of Seroquel. Everyone reacts differently to everything in life. Having said that in my case I did get used to the med and know I am doing ok with it, no hang over.
Give it some time, so your organism can adjust to the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.